Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Numerical evaluation of a symmetric potential function
HTML articles powered by AMS MathViewer

by Lori A. Carmack PDF
Math. Comp. 67 (1998), 641-646 Request permission

Abstract:

We discuss the numerical evaluation of a symmetric potential function which arises naturally in applications. We present a method designed to accurately and efficiently compute this integral, and compare the performance of this method with two other popular techniques. This method requires considerably fewer function evaluations than all other techniques we tested, and is applicable to any integral which can be expressed in terms of complete elliptic integrals.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (1991): 31B99, 65D30, 76C99
  • Retrieve articles in all journals with MSC (1991): 31B99, 65D30, 76C99
Additional Information
  • Lori A. Carmack
  • Affiliation: Department of Mathematics, Ohio State University, Columbus, Ohio 43210
  • Address at time of publication: Department of Mathematics, Duke University, Durham, NC 27708
  • Email: carmack@math.duke.edu
  • Received by editor(s): August 21, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Math. Comp. 67 (1998), 641-646
  • MSC (1991): Primary 31B99, 65D30, 76C99
  • DOI: https://doi.org/10.1090/S0025-5718-98-00948-X
  • MathSciNet review: 1459384